# SDR CALA2024082602268

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 82,716 hours, 32,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA STRG 26RH CORRODED BETWEEN FRM 65 AND FRM 66 (A3 NB-05-3-6199).  REMOVED AND REPALCED STRINGER SECTION 26RH BETWEEN FRAME 65 AND 66 IAW UAL A320 SRM 53-41-13-300-004.
